Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 49 of 79 found articles
 
 
  New semidefinite programming relaxations for the Linear Ordering and the Traveling Salesman Problem
 
 
Title: New semidefinite programming relaxations for the Linear Ordering and the Traveling Salesman Problem
Author: Hungerländer, Philipp
Appeared in: Discrete applied mathematics
Paging: Volume 217 (2017) nr. P1 pages 21 p.
Year: 2017
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 49 of 79 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands